MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MEDIUM-LARGE CLIP APPLIER

INTUITIVE SURGICAL, INC ENDOWRIST SP; MEDIUM-LARGE CLIP APPLIER
Model Number 430250-02
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The 6mm medium-large clip applier instrument was analyzed, and the findings did not replicate or confirm the customer reported event.The instrument grip was inspected, and no damage or misalignment was found.The instrument was placed on the in-house system instrument was tested for clip application and passed.The jaws open 100% while in the system, and no issues were observed when opening and closing the grip.The instrument moved intuitively with a full range of motion in all directions.The housing was removed and found to be undamaged.The inputs were manually articulated and passed.The instrument was fully functional.No product issue was found.
 
Event or Problem Description
It was reported that during a da vinci-assisted low anterior resection surgical procedure, the 6mm medium-large clip applier instrument jaws would not open all the way while in use.The instrument is able to open completely when tested using the lever.The user completed the procedure with no further issue reported.No fragment fell inside the patient.

Brand Name
ENDOWRIST SP
Common Device Name
MEDIUM-LARGE CLIP APPLIER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25197058
Report Number2955842-2026-25392
Device Sequence Number18365205
Product Code NAY
UDI-Device Identifier00886874124130
UDI-Public(01)00886874124130(11)250724(10)K10250724
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430250-02
Device Catalogue Number430250
Device Lot NumberK10250724 0024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown